MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012534-60
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the 6.0x60 mm absolute pro vascular (apv) self expanding stent system (sess) was loaded on to the guide wire and advanced without resistance.Before the sess made it to the introducer sheath, the purple outer catheter came loose.The sess was removed from the guide wire and was replaced with another apv sess to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The break was confirmed as the strain relief tubing was not attached to the jacket.Subsequent damages to the sheath and the jacket are due to circumstances of the procedure.The investigation determined the reported difficulty appears to be related to operational circumstances during preparation as it is likely that inadvertent mishandling of the device caused the strain relief to pull out from the handle.Further manipulation of the device as the strain relief was pulled out, subsequently resulted in a kink on the jacket and wrinkle on the sheath.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
N/a.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9644136
Report Number2024168-2020-00989
Device Sequence Number2001624
Product Code NIP
UDI-Device Identifier08717648175992
UDI-Public08717648175992
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number1012534-60
Device Catalogue Number1012534-60
Device Lot Number9072361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight92